Echelles continues de sous-espaces invariants : II.

Szőkefalvi-Nagy, Béla and Foiaş, Ciprian: Echelles continues de sous-espaces invariants : II. Acta scientiarum mathematicarum, (33) 3-4. pp. 355-356. (1972)

[img] Cikk, tanulmány, mű
math_033_fasc_003_004_355-356.pdf
Hozzáférés joga: Campus

Download (783kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
Page Range: pp. 355-356
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 356. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14377

Actions (login required)

View Item View Item